Periodic Solutions Of Perioically Harvested Lotka-Volterra Systems.
Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 337-345
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lotka-Volterra system, periodic harvesting, sufficient conditions, existence of periodic solutions, same period
@article{RCM_1987__21_1_181801,
author = {Alan R. Hausrath and Raul F. Manasevich},
title = {Periodic {Solutions} {Of} {Perioically} {Harvested} {Lotka-Volterra} {Systems.}},
journal = {Revista colombiana de matematicas},
pages = {337--345},
year = {1987},
volume = {21},
number = {1},
zbl = {0662.92017},
url = {http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181801/}
}
TY - JOUR AU - Alan R. Hausrath AU - Raul F. Manasevich TI - Periodic Solutions Of Perioically Harvested Lotka-Volterra Systems. JO - Revista colombiana de matematicas PY - 1987 SP - 337 EP - 345 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181801/ ID - RCM_1987__21_1_181801 ER -
Alan R. Hausrath; Raul F. Manasevich. Periodic Solutions Of Perioically Harvested Lotka-Volterra Systems.. Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 337-345. http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181801/